# SDR AALA20131224004

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 38,966 hours, 11,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED AT BODY STATION 1420 & STRINGER 26 LT. ACCOMPLISHED NESTED ANGLE REPAIR IAW SRM 53-00-07-201-2R-5 FIGURE 201 DETAIL III.
